Dear John Clark,
I have paroxysmal atrial fibrillation, that is, irregular heart beat which comes on
now and then. It responds well to a specific beta blocker, Propanalol. Propanalol
is so "cheap" it's almost free, which is certainly welcome in these days of ever
increasing drug prices.
I had to go off a drug, Hydroxurea, which does what you said your drug did to you:
block some needed nutrients. At this time I am awaiting word from the compounding
pharmacy and Aetna about my third attempt at Interferon, this one to be a very small
dose compounded without preservatives. Both preservatives and the pegylating
agent in Pegasys caused serious side effects; I hope and pray the Interferon without
preservatives may do better in lowering platelets without side effects.
I have had to work with the doctor to guide all of this, because the usage of these
modern drugs in myeloproliferative diseases is not too familiar to him. And even you,
a physician must work with your doctor to direct what can be taken in your situation.
And I am praying for you that your further investigations and experimentations may
be guided by the Holy Spirit.
What a difficult "procedure" you went through, and I'm delighted that it brought
some mirth to you as well as a drubbing. Me too, half the time I'm laughing at the
attempts of us humans to heal ourselves. Courage, John!